Sunday, November 22, 2015

Side Effects Of Our Meds

Side Effects Of Our Medications
My problem with some of my meds is that the side effects include dizziness. I started BP medication many years ago to provide protection for my kidneys, even though I did not have high BP. A few years later, my BP was rather high, so my doctor gave me a much higher dosage. Then I started having dizziness, really bad. I was falling down in the morning on some days. I started taking half doses of that med a month before my next appointment, and I did not fall down anymore. The doctor wrote a new prescription, and my BP was okay.
There is still dizziness, and that is very aggravating. I have two other meds that have 'DIZZINESS' in big letters written on the container. I cut the dosage for hydrochlorizide in half, and my liquid retention problem is still good. There is still dizziness, but not as bad.
I also started having aching muscles and a lot of fatigue when I started my cholesterol med (a statin). It reduced my overall cholesterol from 280+ to 130+ so I have not cut that dosage, but maybe I should. Maybe an over all of 180-200 would be okay, if it gave me more energy and less aching?
Do you have side effects with your meds? Did you request a reduced dosage, or an alternate med? Some people completely stop certain meds if the side effects are worse than the protection provided.

No comments:

Post a Comment